
The Library
ROOTS OF RECURRENCE-GENERATED POLYNOMIALS
Tools
UNSPECIFIED (1982) ROOTS OF RECURRENCE-GENERATED POLYNOMIALS. FIBONACCI QUARTERLY, 20 (3). pp. 219-226. ISSN 0015-0517.
Research output not available from this repository.
Request-a-Copy directly from author or use local Library Get it For Me service.
Item Type: | Journal Article | ||||
---|---|---|---|---|---|
Subjects: | Q Science > QA Mathematics | ||||
Journal or Publication Title: | FIBONACCI QUARTERLY | ||||
Publisher: | FIBONACCI ASSOC | ||||
ISSN: | 0015-0517 | ||||
Official Date: | 1982 | ||||
Dates: |
|
||||
Volume: | 20 | ||||
Number: | 3 | ||||
Number of Pages: | 8 | ||||
Page Range: | pp. 219-226 | ||||
Publication Status: | Published |
Data sourced from Thomson Reuters' Web of Knowledge
Request changes or add full text files to a record
Repository staff actions (login required)
![]() |
View Item |